# SDR C2XA08IA028

- Difficulty date: January 20, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N13992
- Make and model: Emb EMB-145LR
- Aircraft serial: 145284
- Aircraft time: 18,377 hours, 13,804 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 7287501601
- Condition: Burned
- Location: Sidewall Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MAF - FLIGHT 2179 THE CREW REPORTED AN ELECTRICAL BURNING ODOR AT ROW 6 AND 7.  THE AIRCRAFT LANDED AT MAF WITHOUT INCIDENT WHERE CONTRACT MAINTENANCE INSPECTED THE AIRCRAFT AND PLACED THE SIDEWALL LIGHT AT ROW 6/7 ON MEL 33-20-00/1 CAT C CTL NR 137792, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  ON 01/22/08 THE AIRCRAFT RON'D AT EWR WHERE MAINTENANCE REMOVED AND REPLACED THE LIGHT ASSEMBLY HARNESS AT ROW 6/7, OPERATIONALLY CHECKED WITH NO DEFECTS NOTED, REMOVED THE MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
